Jump to content

Recommended Posts

Cloudsxox

I started Effexor (venflaxine) excuse my spelling 75mg and  buspirone 7.5 mg on Wednesday last week. Friday night I had an adverse reaction. Skin burning, dizzy, tremors, rapid heart beat, dilated pupils, muscle stiffness, I’m sure there’s more I’m forgetting right now. I did not take the meds after Friday night. Now Thursday (4am) I’ve been having withdrawal symptoms. Tremors, anxiety, insomnia, no appetite. I see my pysch today at 130. I actually went to the hospital twice in the same day because I could not sleep, eat, or relax. I couldn’t go to work but I am going to try today. I was wondering if maybe Prozac or sertraline would help me ease these withdrawal symptoms or if anyone else has experienced this after on three days of being on meds!!! 

Share this post


Link to post
Altostrata

Welcome, Clouds.

 

Are you still taking buspirone?

 

Some people have immediate adverse reactions to antidepressants, and symptoms that are very much like withdrawal symptoms after they quit the drugs, because they come from a destabilized nervous system. Recovery is the same as from withdrawal: Slow, gradual, frustrating, with The Windows and Waves Pattern of Stabilization 

 

If I were you, I would not take any more antidepressants, ever.

 

What happened when you spoke to your doctor?

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...